# SDR SWIA200211282

- Difficulty date: October 3, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 840 hours, 675 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TO SFO AT 16,000 FT, NR 2 ENGINE N1 FLUCTUATIONS OF 8 TO 10 PERCENT WITH ASSOCIATED N2 FUEL FLOW & ITT FLUCTUATIONS.  WITH THRUST BACK AT 68 PERCENT, FLUCTUATIONS STOPPED.  REMOVED AND REPLACED RIGHT ENGINE BLUE AND YELLOW HARNESS.  ENGINE RUN OF SYSTEM OPS CHECKS GOOD ON THE GROUND.
